# SDR DALA2023103008881

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND DENT ON RH LOWER ANGLE NEAR TO LOWER HINGE AT AFT CABIN PRESSURE BULKHEAD EMERGENCY EXIT DOOR. SUMMARY OF NRC 00110: RH LOWER ANGLE NEAR TO LOWER HINGE AT AFT CABIN PRESSURE BULKHEAD EMERGENCY EXIT DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R-16 AND DENT WAS ATTENDED WITH NRC 00651 WITH LOG #0039485. (LP #0040560)
